# SDR ZKFA20240701058

- Difficulty date: July 2, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N261PA
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 12,149 hours, 8,339 cycles
- Engine: Pwa PW305B
- Engine time: 15,281 hours, 10,359 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Filter Housing
- Part number: 31B348301A
- Condition: Pulled
- Location: Engine Case Rt
- Part time: 15,281 hours, 10,359 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING A MAINTENANCE GROUND RUN, THE RT ENGINE DEVELOPED A MAJOR OIL LEAK AND WAS IMMEDIATELY SHUT DOWN. TECHNICIANS DISCOVERED THE OIL FILTER BOWL HAD BLOWN OFF. ONE HOLD DOWN STUD HAD COMPLETELY PULLED ITS THREADS OUT OF THE OIL FILTER HOUSING. A SECOND HOLD DOWN STUD HAD PARTIALLY PULLED THREADS. THE BOWL WAS STILL HELD BY ONE STUD, WHICH HAD BEEN BENT WHEN THE OTHER STUDS FAILED. DUE TO THE DESIGN OF THE STUDS AND HOLD DOWN NUTS, NORMAL R&R OF THE OIL FILTER DOES NOT EFFECT THE THREADS THAT FAILED.
